It is currently Wed Aug 23, 2017 7:55 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Mon Jun 24, 2013 1:09 pm 
Offline
Power Poster
Power Poster

Joined: Thu Jun 06, 2013 5:08 pm
Posts: 61
So I've went thru and read some of the older threads about individual side effects, but I have multiple side effects. I want to see if anybody else has multiple side effects and if there are any ways to ease them. These are the side effects I have, being on 16 mg per day; difficult time urinating, toothaches, low blood sugar, trouble sleeping at night, loss of appetite, and sometimes it makes me feel overly-anxious. It's hard to explain what I mean by that, but I'm sure it's enhancing some kind of underlying issue(s) I already have, such as ADD or OCD (which I need to make an appointment with a mental health specialist to get that ball rolling). I KNOW for a fact that the Suboxone is causing these things, because I've went thru my phases of being out of subs due to taking too many and running out. So during the time I have none, these side effects start going away. I also at one point was on 12 mg and these side effects where less bothersome at that doseage. But since I messed myself up so badly by taking more than I should have for an extended period of time, I had to go back up to my starting dose. It really sucks and I'm really upset at myself for taking 2 steps back. I want to get back down to 12 mg ASAP and I am starting today by slowing tapering back down for the next few weeks until my next appointment. I'm really having a hard time with this whole taking 2 strips when I want to take 1 and a half like I should. I'm having a hard time with the willpower to do it. The ONLY good thing about going back up to 2 strips is that I'm not running out....and to me that's still not a very good reason. I wish I could just give them to my husband to dole out to me....but he has been working all the time and isn't really interested in helping me out with this. That's a whole other story of it's own :( But anyways....at least I have you guys :)


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jun 24, 2013 2:19 pm 
Offline
6 Months or More
6 Months or More

Joined: Fri May 18, 2012 2:15 pm
Posts: 188
Well for me i really did better when i jumped down my dose from 16 to 8mgs.
And i did it over night .right at 13 months.
I felt much better. More wake.less lazy.lol.
I felt no wd. An am now around 5mgs aday.

As far as side affects go...i hacnt had all
of the ones you seem to be going though.
Sure there are bathroom issuses but we all have that one.
I guess im posting to just say the lower the dose the less side effects.?!

I just know when on 16 mgs i was in a much different place than today..

Im sorry your hubby is of no help to you.
You seem like you would do better with this if he would dole out your meds.

Try dropin down for a day or two and see how you feel..i was amazed at the difference...good luck an hang in there ..


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group